bibtype J - Journal Article
ARLID 0106256
utime 20240103173129.1
mtime 20050324235959.9
title (primary) (eng) Pseudo-arithmetical operations as a basis for the general measure and integration theory
specification
page_count 11 s.
serial
ARLID cav_un_epca*0256752
ISSN 0020-0255
title Information Sciences
volume_id 20
volume 160 (2004)
page_num 1-11
publisher
name Elsevier
title (cze) Pseudo-aritmetické operácie ako základ pre všeobecnú teóriu miery a integrálu
keyword distributivity
keyword pseudo-addition
keyword pseudo-multiplication
author (primary)
name1 Benvenuti
name2 P.
country IT
ARLID cav_un_auth*0015544
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12A
cas_special
project
project_id GA402/04/1026
agency GA ČR
ARLID cav_un_auth*0001809
research CEZ:AV0Z1075907
abstract (eng) The axiomatic approach to the pseudo-arithmetical operations of pseudo-addition and pseudo-multiplication is discussed. Some of required properties strongly influence the structure of these operations (and consequently the resulting measure and integral generalizations).
abstract (cze) Analyzuje sa axiomatický prístup k pseudo-aritmetickým operáciám pseudo-sčítania a pseudo-násobenia. Niektoré požadované vlastnosti majú silný vplyv na štruktúru týchto operácií a následne na zodpovedajúce zovšeobecnenia mier a integrálov
reportyear 2005
RIV BA
permalink http://hdl.handle.net/11104/0013438
ID_orig UTIA-B 20040068
arlyear 2004
mrcbU63 cav_un_epca*0256752 Information Sciences 0020-0255 1872-6291 Roč. 20 č. 160 2004 1 11 Elsevier